On the Exponential Bound of the Cutoff Resolvent
Serdica Mathematical Journal, Tome 26 (2000) no. 1, pp. 49-58.

Voir la notice de l'article provenant de la source Bulgarian Digital Mathematics Library

A simpler proof of a result of Burq [1] is presented.
Keywords: Cutoff Resolvent, Resonances
@article{SMJ2_2000_26_1_a4,
     author = {Georgi, Vodev},
     title = {On the {Exponential} {Bound} of the {Cutoff} {Resolvent}},
     journal = {Serdica Mathematical Journal},
     pages = {49--58},
     publisher = {mathdoc},
     volume = {26},
     number = {1},
     year = {2000},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/SMJ2_2000_26_1_a4/}
}
TY  - JOUR
AU  - Georgi, Vodev
TI  - On the Exponential Bound of the Cutoff Resolvent
JO  - Serdica Mathematical Journal
PY  - 2000
SP  - 49
EP  - 58
VL  - 26
IS  - 1
PB  - mathdoc
UR  - http://geodesic.mathdoc.fr/item/SMJ2_2000_26_1_a4/
LA  - en
ID  - SMJ2_2000_26_1_a4
ER  - 
%0 Journal Article
%A Georgi, Vodev
%T On the Exponential Bound of the Cutoff Resolvent
%J Serdica Mathematical Journal
%D 2000
%P 49-58
%V 26
%N 1
%I mathdoc
%U http://geodesic.mathdoc.fr/item/SMJ2_2000_26_1_a4/
%G en
%F SMJ2_2000_26_1_a4
Georgi, Vodev. On the Exponential Bound of the Cutoff Resolvent. Serdica Mathematical Journal, Tome 26 (2000) no. 1, pp. 49-58. http://geodesic.mathdoc.fr/item/SMJ2_2000_26_1_a4/